# SDR SIMA20120901002

- Difficulty date: September 1, 2012
- Submitted: September 4, 2012
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 22,256 hours, 16,129 cycles
- System (JASC): 5270 · Door Warning System
- Part: Light
- Part number: 1317
- Condition: Inoperative
- Location: Emergency Exit
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3751 THE CREW REPORTED THE LEFT EMERGENCY DOOR CAUTION MESSAGE CAME ON INTERMITTENTLY ON AND OFF OVER 20 TIMES.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND INSTALLED LIGHT IN OVERWING EMERGENCY EXIT IAW CRJ 700 AMM 52-21-00.  NO FAULTS NOTED AT THIS TIME.  THE AIRCRAFT WAS RETURNED TO SERVICE.
